On the minimizers of calculus of variations problems in Hilbert spaces

Diogo A. Gomes, Levon Nurbekyan

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

The objective of this paper is to discuss existence, uniqueness and regularity issues of minimizers of one dimensional calculus of variations problem in Hilbert spaces. © 2014 Springer-Verlag Berlin Heidelberg.
Original languageEnglish (US)
Pages (from-to)65-93
Number of pages29
JournalCalculus of Variations and Partial Differential Equations
Volume52
Issue number1-2
DOIs
StatePublished - Jan 19 2014

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'On the minimizers of calculus of variations problems in Hilbert spaces'. Together they form a unique fingerprint.

Cite this